MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At a six week post operative follow-up visit, the physician noticed calcification in the lateral vascular bundles of a patient who underwent subchondroplasty.The patient had experienced acute pain immediately post-op.X-ray images were provided for review.The device was not returned for investigation as it remains implants.The finished good lot dhr was reviewed and no anomalies were noted.As additional information about the event is reported, a supplemental report will be submitted with any additional findings.
 
Event or Problem Description
Calcification and acute pain after scp.
 
Event or Problem Description
Calcification and acute pain after scp.
 
Additional Manufacturer Narrative
Scp surgery was reported to have been performed on the foot or ankle of the patient with no complications on (b)(6) 2019.On (b)(6) 2019, following surgery, it was reported immediate post-op there was acute pain but there was no heel pain.Three attempts were made to contact the sales representative about the reported event; however, the sales representative was unable to be reached to discuss the event.X-ray images were provided.Visual in the x-ray can be seen some calcification of the venous structure surrounding the posterior heel.Calcification of some areas of venous structure following the scp procedure has been observed and reported previously in other clinical complaints.Upon further consult with expert surgeons and follow up, usually it has been determined that similar calcification was resolved and had not resulted in any further complication, injury, or pain.The opinion of faculty surgeons consulted was that this occurrence usually is not a cause for further concern and normally resolves over time.If any additional information becomes available about the event, a supplemental report will be submitted.The dhr for the raw material and finished goods lot was reviewed, and no anomalies related to the complaint condition were noted.The product was not returned for the investigation, as it remains implanted in the patient.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8544650
Report Number3008812173-2019-00022
Device Sequence Number19440801
Product Code OJH
UDI-Device Identifier00889024205321
UDI-Public00889024205321
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2019
Device Model NumberN/A
Device Catalogue Number414.503
Device Lot NumberKC03475
Was the Report Sent to FDA? No
Device Age27 MO
Event Location Hospital
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;